# SDR COMA0560449

- Difficulty date: August 16, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 18,076 hours, 17,025 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5298 - CABIN DOOR OUTER HANDLE CAUTION.  CND, FOUND NO DEFECTS WITH DOOR.
